# SDR YENA2022072500713

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 66,432 hours, 23,929 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1146, FLL-RIC. 'ON DESCENT OPOWER IDLE WE NOTICED A DRAFT MUSTY DIRTY SOCK SMELL ODOR. ODOR WAS ONLY NOTED IN THE FLIGHT DECK. (PACKS); PERFORMED TASK 21-00-00-615-804-A LEVEL C DECONTAMINATION OF ECS NO ORDER IN THE FLIGHT DECK OR IN THE CABIN. A/C OK FOR SERVICE. THIS CLEARS MDDR. MX-4 UPDATED, PLACARD REMOVED MCC NOTIFIED.'
